BROWSE

Related Scientist

Researcher

이은정
기하학 수리물리 연구단
more info

Generic Torus Orbit Closures in Flag Bott Manifolds

Cited 0 time in webofscience Cited 0 time in scopus
16 Viewed 3 Downloaded
Title
Generic Torus Orbit Closures in Flag Bott Manifolds
Author(s)
Lee, Eun Jeong; Suh, DY
Publication Date
2019-05
Journal
PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160
Publisher
MAIK NAUKA/INTERPERIODICA/SPRINGER
Abstract
The generic torus orbit closure in a flag Bott manifold is shown to be a non-singular toric variety, and its fan structure is explicitly calculated. c Pleiades Publishing, Ltd., 2019.
URI
https://pr.ibs.re.kr/handle/8788114/6924
ISSN
0081-5438
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
Generic Torus Orbit Closures in Flag Bott Manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse